| Model Number |
100 |
| Medical Device Problem Code |
Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
During preventative maintenance, the autopulse platform (sn: (b)(6) failed functional testing with fault code 16 (timeout moving to take-up position).A brake gap inspection revealed no issues and verified that the brake gap was within the specification.The root cause of fault code 16 was determined to be a defective drivetrain motor, likely attributed to the device's aging.The device's life expectancy is 5 years.The autopulse platform was manufactured in december 2018 and is over 6 years old.The drivetrain motor assembly was replaced to remedy the observed fault code.Following service, the autopulse platform passed all testing criteria.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse platform with serial number: (b)(6).
Event or Problem Description
During preventative maintenance at the zoll germany service depot, the autopulse platform (sn: (b)(6) failed functional testing with fault code 16 (timeout moving to take-up position).No patient involvement.